# SDR SWIA2021072159635

- Difficulty date: May 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 589 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FLOOR BEAM AT FS 589 DURING REMOVAL OF FLOOR BEAM CAP AT LBL9      (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED LBL9, FS589, BEAM WEB P/N 600-35031-307, BOMBARDIER ENG DWG 600-35031 REV Y BOMBARDIER REO 601R-53-61-3780 REV A DATED 2011-07-15 COMPLIED WITH SKY CARD 51-900-1003-SKY FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
